Integral equations when the kernel depends on the absolute value of the difference between the arguments, and the variables vary within a finite interval
Doklady Akademii Nauk, Tome 163 (1965) no. 6, pp. 1310-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_6_a2,
author = {G. A. Grinberg},
title = {Integral equations when the kernel depends on the absolute value of the difference between the arguments, and the variables vary within a finite interval},
journal = {Doklady Akademii Nauk},
pages = {1310--1313},
year = {1965},
volume = {163},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a2/}
}
TY - JOUR AU - G. A. Grinberg TI - Integral equations when the kernel depends on the absolute value of the difference between the arguments, and the variables vary within a finite interval JO - Doklady Akademii Nauk PY - 1965 SP - 1310 EP - 1313 VL - 163 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a2/ LA - ru ID - DAN_1965_163_6_a2 ER -
%0 Journal Article %A G. A. Grinberg %T Integral equations when the kernel depends on the absolute value of the difference between the arguments, and the variables vary within a finite interval %J Doklady Akademii Nauk %D 1965 %P 1310-1313 %V 163 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a2/ %G ru %F DAN_1965_163_6_a2
G. A. Grinberg. Integral equations when the kernel depends on the absolute value of the difference between the arguments, and the variables vary within a finite interval. Doklady Akademii Nauk, Tome 163 (1965) no. 6, pp. 1310-1313. http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a2/